# SDR UALA2013041902725

- Difficulty date: April 18, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,983 hours, 13,098 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Receiver
- Condition: Not Seated
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TRANSMISSION PROBLEM.  LEFT HF RADIO RECEIVES BUT IS NOT TRANSMITTING. RESEATED THE LEFT HF RECEIVER, OPS CHECKED NORMAL PER MM.
